MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-SX-13-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.The reason for reoperation was/is broken device.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Device evaluation: visual analysis of the returned device identified one curved opening, creases, and red particles in the device outer surface.Leak test and microscopic analysis was performed which identified one striated opening.Based on the device analysis the final assessment is: one opening striated assessed as surgical damage.
 
Event or Problem Description
Healthcare professional reported a not implanted device has a "puncture hole and began leaking." device was explanted.
 
Additional Manufacturer Narrative
Additional, changed and/or corrected data: d.4, d.6a, d.6b, h.4, h.6.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-SX-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9511918
Report Number9617229-2019-20987
Device Sequence Number2080048
Product Code LCJ
UDI-Device Identifier10888628043954
UDI-Public10888628043954
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model Number133S-SX-13-T
Device Catalogue Number133S-SX-13-T
Device Lot Number3339921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR